MathSciNet Relay Station
MathSciNet bibliographic data
MR420115 42A40 (44A25)
Cordoba, A.; Fefferman, C. A weighted norm inequality for singular integrals. Studia Math. 57 (1976), no. 1, 97–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement